A member asked:

What is postural tachycardia syndrome (dysautonomia)?

6 doctors weighed in across 2 answers
Dr. Mark Rasak answered

Specializes in Cardiology

Pots is a syndrome where the blood pressure drops and the heart speeds up with change in position.When pts stand up suddenly especially. The pt feel light headed sweaty nausated and can even pass out. Medicine to keep BP up as well as salt retaining steroids help.Support stockings and staying hydrated also help.

Answered Jun 10, 2014

5.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Catherine Willner answered

Specializes in Neurology

Pots (redundant name of postural orthostatic tachycardia syndrome) is one type of dysautonomia - a word which describes problems with your autonomic nervous system. This condition causes rapid hr when you are up - sitting but worse standing though your blood pressure is maintained. Other dysautonomias can cause low BP without increase in hr.

Answered Mar 22, 2019

5k views

Thank

Related Questions

A member asked:

Can dehydration cause postural orthoststic tachycardia syndrome?

2 doctors weighed in across 2 answers

A member asked:

Whats postural orthostatic tachycardia syndrome?

11 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...